Semiclassical threshold law when the Wannier exponent diverges. / Chocian, P ; Ihra, W ; O'Mahony, P F .

In: Physical Review A, Vol. 57, No. 5, 05.1998, p. 3583-3588.

Research output: Contribution to journalArticle

Published

Documents

  • PhysRevA

    Final published version, 159 KB, PDF document

Links

Original languageEnglish
Pages (from-to)3583-3588
Number of pages6
JournalPhysical Review A
Volume57
Issue number5
DOIs
Publication statusPublished - May 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 53049